MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that only pusher wire was returned for this complaint.The pusher wire was inspected, and it was found kinked.No more damages were found in the device.Microscopic inspection of the pusher wire revealed that the proximal end has a smooth surface.The interlocking arm was inspected, and it was found detached (part not returned).Dimensional inspection of the pusher wire revealed that the components were within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 29apr2021.It was reported that the coil did not form a basket shape.The target lesion was located in the renal artery.A 12mm x 30cm interlock was selected for use.During procedure, the microcatheter reached the target position.The first 14x30 coil reached the position and deployed.The 12x30 coil was then used; however, it was noted that the coil did not form a basket shape after it was pushed.The coil was pushed again, but it did not form a basket shape as well.The coil was withdrawn and the procedure was completed with another of same device.After that, the physician used a 10x30 and another 12x30 coil and completed the procedure.No patient complications were reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11850269
Report Number2134265-2021-06069
Device Sequence Number17085508
Product Code KRD
UDI-Device Identifier08714729765059
UDI-Public08714729765059
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2021
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0022640931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight65